Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 1, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jan 11, 2007, 4:14 AM MST for 4 counties in Arizona. It took effect at Jan 11, 2007, 11:00 AM MST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2007, 4:14 AM MST (11:14 UTC)
- In effect from
- Jan 11, 2007, 11:00 AM MST
- Expired
- Jan 12, 2007, 6:00 PM MST
- In force
- 31 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2715 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 111114 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 414 AM MST THU JAN 11 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING GUSTY SOUTHWEST WINDS TO AREAS ALONG THE MOGOLLON RIM...WHITE MOUNTAINS...AND LITTLE COLORADO RIVER TODAY AND THIS EVENING. AZZ012>017-038-111915- /O.NEW.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA 414 AM MST THU JAN 11 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST THE SAN FRANCISCO PEAKS AND MOGOLLON RIM ARE ALREADY EXPERIENCING WIND GUSTS BETWEEN 40 TO 50 MPH THIS MORNING...EXPECT THE STRONG GUSTY WINDS TO BECOME MORE WIDESPREAD LATE THIS MORNING AND CONTINUE INTO THE EVENING. THESE WINDS WILL HAMPER TRAVEL ON ROADWAYS ACROSS THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
9 follow-up statements
000 WWUS75 KFGZ 111451 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 751 AM MST THU JAN 11 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING GUSTY SOUTHWEST WINDS TO AREAS ALONG THE MOGOLLON RIM...WHITE MOUNTAINS...AND LITTLE COLORADO RIVER TODAY AND THIS EVENING. AZZ038-111600- /O.CAN.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/ /O.CAN.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/ OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITY OF...SEDONA 751 AM MST THU JAN 11 2007 ...WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE WIND ADVISORY IN THE OAK CREEK AND SYCAMORE CANYONS. THE WIND ADVISORY HAS BEEN CANCELED. WIND SPEEDS ARE NOT EXPECTED TO REACH ADVISORY LEVELS IN THIS AREA TODAY. BREEZY WINDS OF 15 TO 25 MPH ARE STILL EXPECTED THIS AFTERNOON. $$ AZZ012>017-112300- /O.CAN.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/ /O.CON.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 751 AM MST THU JAN 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST OF THE SAN FRANCISCO PEAKS AND MOGOLLON RIM ARE ALREADY EXPERIENCING WIND GUSTS BETWEEN 40 TO 50 MPH THIS MORNING...EXPECT THE STRONG GUSTY WINDS TO BECOME MORE WIDESPREAD LATE THIS MORNING AND CONTINUE INTO THE EVENING. THESE WINDS WILL HAMPER TRAVEL ON ROADWAYS ACROSS THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004-005-112300- /O.EXA.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY 751 AM MST THU JAN 11 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST OF THE KAIBAB PLATEAU ARE ALREADY EXPERIENCING WIND GUSTS BETWEEN 40 TO 50 MPH THIS MORNING...EXPECT THE STRONG GUSTY WINDS TO BECOME MORE WIDESPREAD LATE THIS MORNING AND CONTINUE INTO THE EVENING. THESE WINDS WILL HAMPER TRAVEL ON ROADWAYS ACROSS THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 111854 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1154 AM MST THU JAN 11 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG AND GUSTY WINDS TO AREAS ALONG THE KAIBAB PLATEAU...MOGOLLON RIM...WHITE MOUNTAINS...AND LITTLE COLORADO RIVER TODAY. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH. AUTOMATED WEATHER REPORTS EARLIER THIS MORNING INDICATED WIND GUSTS OF 45 TO 55 MPH WERE OCCURRING EAST OF THE KAIBAB PLATEAU...MARBLE CANYON...DONEY PARK...AND WUPATKI NATIONAL MONUMENT. BY LATE MORNING...WIND GUSTS HAD SUBSIDED IN SOME LOCATIONS BUT ARE EXPECTED TO REMAIN AT OR ABOVE WIND ADVISORY THRESHOLDS THROUGH THE AFTERNOON. AZZ004-005-012>017-120300- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP 1154 AM MST THU JAN 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG AND GUSTY WINDS HAVE BEGUN TO DEVELOP ACROSS NORTHERN ARIZONA THIS MORNING. LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE MOGOLLON RIM ARE ALREADY EXPERIENCING STRONG SOUTHWEST WINDS WITH GUSTS BETWEEN 40 AND 55 MPH. EXPECT THE STRONG WINDS TO CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 120310 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 810 PM MST THU JAN 11 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY... .A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY. SOME WIND GUSTS REPORTED TODAY INCLUDE... FLAGSTAFF 46 MPH. DONEY PARK 50-60 MPH. HOUSEROCK 63 MPH. SHOW LOW 41 MPH. AZZ012>014-016-017-120415- /O.EXP.KFGZ.WI.Y.0001.000000T0000Z-070112T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP 810 PM MST THU JAN 11 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...IT WILL REMAIN BREEZY OVERNIGHT WITH SOUTHWEST WINDS FROM 10 TO 20 MPH AND GUSTS FROM 25 TO 35 MPH. $$ AZZ004-005-015-121115- /O.EXT.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK 810 PM MST THU JAN 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM MST FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT AND INTO FRIDAY AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 120600 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1100 PM MST THU JAN 11 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY... .A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY. THE WINDS WILL DECREASE BY FRIDAY EVENING. SOME WIND GUSTS REPORTED THURSDAY INCLUDE... FLAGSTAFF 46 MPH. DONEY PARK 50-60 MPH. HOUSEROCK 63 MPH. SHOW LOW 41 MPH. GRAND CANYON 41 MPH. AZZ012>014-040-121400- /O.EXB.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 1100 PM MST THU JAN 11 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP FRIDAY MORNING ACROSS THE LITTLE COLORADO RIVER VALLEY. EXPECT WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON FRIDAY BEFORE DECREASING FRIDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004-005-015-121400- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK 1100 PM MST THU JAN 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT AND INTO FRIDAY AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 121014 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 314 AM MST FRI JAN 12 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY THIS EVENING. SOME WIND GUSTS REPORTED THURSDAY INCLUDE... FLAGSTAFF 32 MPH. WUPATKI 46 MPH. FOUR SPRINGS RAWS 52 MPH HOUSEROCK 48 MPH. GRAND CANYON 30 MPH. AZZ004-005-015-121815- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK 314 AM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. STRONG AND GUSTY WINDS WILL CONTINUE THIS MORNING AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-040-121815- /O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 314 AM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEATHER SENSORS JUST DOWN WIND OF THE MOGOLLON RIM...TO THE NORTHEAST OF THE RIM...ARE INDICATING WIND GUSTS IN THE 40 TO 45 MPH RANGE SO FAR THIS MORNING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS BECOMING MORE WIDESPREAD THIS MORNING ACROSS THE LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE FORECAST TO INCREASE TO AROUND 25 TO 35 MPH WITH FREQUENT GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON BEFORE DECREASING THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 121022 AAA NPWFGZ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 322 AM MST FRI JAN 12 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY THIS EVENING. AZZ004-005-015-121830- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK 322 AM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. STRONG AND GUSTY WINDS WILL CONTINUE THIS MORNING AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH. SOME WIND GUSTS REPORTED THIS MORNING INCLUDE... FLAGSTAFF 32 MPH. WUPATKI 46 MPH. FOUR SPRINGS RAWS 52 MPH HOUSEROCK 48 MPH. GRAND CANYON 30 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-040-121830- /O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 322 AM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEATHER SENSORS JUST DOWN WIND OF THE MOGOLLON RIM...TO THE NORTHEAST OF THE RIM...ARE INDICATING WIND GUSTS IN THE 40 TO 45 MPH RANGE SO FAR THIS MORNING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS BECOMING MORE WIDESPREAD THIS MORNING ACROSS THE LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE FORECAST TO INCREASE TO AROUND 25 TO 35 MPH WITH FREQUENT GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON BEFORE DECREASING THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 121606 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 906 AM MST FRI JAN 12 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY THIS EVENING. AZZ004-005-015-121715- /O.CAN.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK 906 AM MST FRI JAN 12 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE ADVISORY AREA HAVE DECREASED OVER THE PAST FEW HOURS AND ARE NOW BELOW WIND ADVISORY THRESHOLDS...THUS THE ADVISORY HAS BEEN CANCELLED. EXPECT SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH FOR THE REMAINDER OF THE DAY. $$ AZZ012>014-040-130015- /O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 906 AM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT WINDS TO INCREASE THIS MORNING BECOMING STRONG AND GUSTY THIS AFTERNOON ACROSS THE LITTLE COLORADO RIVER VALLEY AND THE NORTHEAST PLATEAUS. WIND SPEEDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS WILL DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 122253 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 353 PM MST FRI JAN 12 2007 ...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY... .A STORM SYSTEM APPROACHING THE STATE WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO PORTIONS OF NORTHERN ARIZONA. THE WINDS WILL DECREASE BY 6 PM MST THIS EVENING. DURING THE LAST 12 HOURS WIND GUSTS REACHED ADVISORY CRITERIA AT THE FOLLOWING OBSERVATION SITES BRIGHT ANGEL 43 MPH BUCKSKIN MTN 41 MPH FLAGSTAFF 48 MPH GRAND CANYON 41 MPH HEBER 47 MPH HOPI 46 MPH LINDEN 42 MPH MORMON LAKE 42 MPH PRESCOTT 40 MPH PROMONTORY 45 MPH RED MESA HS 44 MPH SAINT JOHNS 44 MPH SHOW LOW 43 MPH SNOWFLAKE 45 MPH WINDOW ROCK 48 MPH WINSLOW 47 MPH WUPATKI 46 MPH AZZ012>014-040-130100- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 353 PM MST FRI JAN 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SUSTAINED WIND SPEEDS OVER THE ADVISORY AREA WILL RANGE FROM 15 TO 25 MPH WITH GUSTS FROM 35 TO 45 MPH. EXPECT WINDS TO DECREASE BELOW ADVISORY CRITERIA AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 130111 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 611 PM MST FRI JAN 12 2007 AZZ012>014-040-130215- /O.EXP.KFGZ.WI.Y.0001.000000T0000Z-070113T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 611 PM MST FRI JAN 12 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND SPEEDS HAVE DECREASED BELOW ADVISORY LEVELS THIS EVENING...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. SOUTHWEST WINDS OF 10 TO 20 MPH ARE EXPECTED FOR THE REST OF TONIGHT. SOME PEAK WINDS REPORTED EARLIER TODAY INCLUDE 52 MPH AT WINSLOW AND 48 MPH AT SAINT JOHNS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:45 AM MST, 29 minutes earlier.
Area forecast discussion, Jan 11, 3:45 AM MST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 345 AM MST FRI JAN 11 2007 .SYNOPSIS...EXPECT GUSTY WINDS TO CONTINUE OVER MUCH OF THE AREA TODAY AHEAD OF A STRONG AND COLD PACIFIC STORM SYSTEM. THIS SYSTEM WILL BRING MUCH COLDER TEMPERATURES TODAY INTO THE WEEKEND ALONG WITH SNOW AND LOW ELEVATION RAIN TO NORTHERN ARIZONA. EXPECT THE COLDEST TEMPERATURES OF THE SEASON BY MONDAY MORNING. && .DISCUSSION...VERY STRONG COLD FRONT IS MOVING THOUGH NEVADA AND UTAH THIS MORNING. SNOW HAS BEEN FALLING AT THE RATE OF ABOUT 1/2 INCH AN HOUR IN CEDAR CITY JUST BEHIND THE FRONT. THE FRONT MOVED THROUGH ST GEORGE AT ABOUT 930Z THIS MORNING. THERE IS WIND ADVISORY FOR THE WESTERN MOGOLLON RIM AND THE KAIBAB PLATEAU THROUGH NOON ...MAINLY FOR THE DOWNSLOPE REGIONS WHERE GUSTS NEAR 55 MPH WILL BE POSSIBLE. AS THE FRONT MOVES THROUGH...THE WIND ADVISORY WILL CHANGE TO A SNOW AND BLOWING SNOW ADVISORY FOR MUCH OF THE AREA ABOVE 5500 FEET. ALSO A WIND ADVISORY IN EFFECT TODAY FOR MUCH OF THE LOWER ELEVATION AREAS NORTH OF THE MOGOLLON RIM NOT ALREADY COVERED BY THE SNOW AND BLOWING SNOW ADVISORY. PREVIOUS DISCUSSION... EXPECT SIGNIFICANT HGHT FALLS WITH THIS SYSTEM AND LARGE SCALE ADIABATIC COOLING ALOFT. DIVQ FIELDS SHOW AN EXTENDED PERIOD OF UPWARD FORCING ACROSS NRN AZ FROM THIS AFTERNOON UNTIL MID DAY SATURDAY. OROGRAPHIC COMPONENT WILL ALSO BE VERY STRONG WITH 40-50 KNOTS OF WIND IN THE 850-500 MB LAYER. LAPSE RATES WILL BE FAIRLY STABLE IN THE EARLY STAGES BUT WILL BECOME UNSTABLE LATER. MODELS HAVE BEEN FAIRLY CONSISTENT DEPICTING A SHALLOW MOIST LAYER WITH THIS SYSTEM. THIS WILL RESULT IN SATURATED LAYERS INITIALLY NOT REACHING INTO THE -10 TO -20C REGION WHERE THE ICE AND SNOW GROWTH PROCESS CAN BE ENHANCED. BY SATURDAY MORNING...A DEEP COLD POOL AND SOME ENHANCEMENT OF THE BNDY LAYER MOISTURE WILL ALLOW THE SATURATED LAYER TO EXTEND UPWARD INTO THIS FAVORED SNOW PRODUCTION REGION. THE COMBINATION OF STRONG SYNOPTIC UPWARD MOTION...STRONG OROGRAPHICS... AND FAVORABLE LAPSE RATES AND MOISTURE WILL RESULT IN MODERATE SNOWFALL ACCUMULATIONS OVER THE HIGHER TERRAIN. THE LATEST GFS FORECAST INDICATES A SIGNIFICANT FRONTOGENETICAL PRECIP BAND LOCATED OVER WESTERN COCONINO AND NW YAVAPAI COUNTIES FOR MUCH OF THE DAY FRIDAY. THIS WILL HAVE TO BE WATCHED AS A FOCUS FOR HEAVIER SNOW. EARLIER SHIFT ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR THE HIGHER TERRAIN AREAS OF NORTHERN AZ FROM NOON FRIDAY THROUGH NOON SATURDAY. NOT PLANNING ANY CHANGES TO THIS FOR NOW. LONG TERM...VERY COLD AND DRY AIR WILL MOVE OVER THE STATE ON SUNDAY LEADING TO THE COLDEST LOW TEMPERATURES OF THE SEASON BY MONDAY MORNING. A DRY SHORT WAVE CLIPS THE NORTHERN PART OF THE STATE ON MONDAY AND WILL REINFORCE THE COLD AIR. HIGH TEMPERATURES ABOVE 6000 FEET WILL LIKELY REMAIN IN THE 30S FOR MOST OF NEXT WEEK. && .AVIATION...FOR THE 12Z PACKAGE...AN APPROACHING STORM SYSTEM WILL BRING PROGRESSIVELY LOWER CEILINGS TO THE AREA THROUGH 18Z...ESPECIALLY OVER HIGHER TERRAIN AREAS. BY 18Z...AREAS OF IFR AND MVFR CEILINGS WILL BE COMMON AT ELEVATIONS OVER 6 KFT MSL...WITH HIGHER CEILINGS IN THE LOWER VALLEYS. AS LOW CEILINGS DEVELOP...SCATTERED RAIN AND SNOW SHOWERS WILL ALSO DEVELOP...WITH SNOW LEVELS INITIALLY NEAR 5500 FEET FALLING TO MOST VALLEY FLOOR LOCATIONS BY 00Z SATURDAY. SOUTHWESTERLY WINDS WILL GENERALLY RANGE FROM 15 TO 25 KTS FOR THE NEXT 24 HOURS...WITH AREAS OF MUCH STRONGER WINDS NORTHEAST OF HIGHER PEAKS...AND IN THE LITTLE COLORADO RIVER VALLEY AFTER 17Z TODAY. EXPECT WIDESPREAD MVFR TO IFR CONDITIONS TO CONTINUE EARLY INTO SATURDAY MORNING EAST OF TWEB RTE 390. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON MST FRIDAY FOR ZONES AZZ004-005-015. SNOW AND BLOWING SNOW ADVISORY NOON FRIDAY THROUGH NOON SATURDAY FOR ZONES AZZ004-006-008-011-015>017-039. A WIND ADVISORY 1000 AM TO 600 PM ZONES 012>014-040 && MAS/TC
Hazardous weather outlook, Jan 10, 4:00 PM MST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 PM MST WED JAN 10 2007 AZZ004>018-037>040-110700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 400 PM MST WED JAN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A WEAK LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS ARIZONA OVERNIGHT. THE BEST CHANCES FOR PRECIPITATION WILL BE OVER THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS TONIGHT AND EARLY THURSDAY. ELSEWHERE...LITTLE OR NO PRECIPITATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DEEP LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO NORTHERN ARIZONA ON THURSDAY AND FRIDAY. SUSTAINED SOUTHWESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM SYSTEM. IN ADDITION TO THE STRONG WINDS...THIS SYSTEM HAS THE POTENTIAL OF PRODUCING MODERATE SNOWFALL ACCUMULATIONS. THE MOST FAVORABLE PERIOD FOR ACCUMULATING SNOWFALL APPEARS TO BE FROM LATE FRIDAY THROUGH EARLY SATURDAY. A SNOW ADVISORY OR WINTER STORM WATCH FOR PORTIONS OF NORTHERN ARIZONA MAY BE REQUIRED. MONITOR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS DEVELOPING WINTER WEATHER SITUATION. UPDATES ARE ALSO AVAILABLE ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 4:45 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 15 hr |
| Jan 11, 4:16 PM MST | Snow and Blowing Snow Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.